MathSciNet Relay Station
MathSciNet bibliographic data
MR623595 68C25 (12-04 16-04)
Alder, A.; Strassen, V. On the algorithmic complexity of associative algebras. Theoret. Comput. Sci. 15 (1981), no. 2, 201–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement